# SDR SWAA2024022242863

- Difficulty date: January 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horiozntal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 20 INCHES FROM FRONT SPAR EDGE AT LT HORIZONTAL STABILIZER 2024-68016<[01] STEP 3 AND 4 EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N:210138003; DUE DATE: 27-MAR-24;[02] TOOL USED ON STEP 6 AND STEP 7; EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N:210136503; DUE DATE: 23-MAY-24;[03] PERFORMED PERMANENT REPAIR INSPAR RIB LOCATED STAB STA 120.30 AND 20 INCHES FROM FRONT SPAR EDGE AT LT HORIZONTAL IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR INSPAR RIB LOCATED STAB STA 120.30 AND 20 INCHES FROM FRONT SPAR EDGE AT LT HORIZONTAL IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFF BELOW.  RII CERTIFIED
